# SDR CALA2022081602097

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 109,726 hours, 11,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 148W71022
- Condition: Cracked
- Location: Bulkhead Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5380-01113 REV B OP 018 - RH BS 2370 PIVOT BULKHEAD FORWARD CHORD CRACK FOUND AS MARKED. PLEASE GENERATE EA 5380-01113 REV B OP 26. TRANSFER REF NR HX WO.999862 AND ORIGINATED BY EMP V914732. RH BS 2370 PIVOT BULKHEAD FORWARD CHORD REPLACEMENT AS PER EA 5380-01113 REV.B OP 026 WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V896834. RII INSPECTED BY HX147141
